# SDR SWAA2023032099274

- Difficulty date: February 5, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500D AFT FACE AND STR 27R AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT 2023-106213<[01] INSTALLED ANGLE LOCATED BS500D AFT FACE AND STR 27R AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT;[02] JOB RII COMPLETE
